# SDR ASOA2014021909974

- Difficulty date: January 23, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER AFT CORNER INTERCOSTAL CRACKED.  REMOVED INTERCOSTAL IAW SRM 51-42-06-000.  INSTALLED INTERCOSTAL & FASTENERS IAW SRM DWG 601R3507.  REPAIR CLASSIFIED AS MAJOR.
